# SDR SWAA2025012883082

- Difficulty date: January 5, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE ON INTERCOSTAL AT BS440 TO BS460; LBL25; WL156<[01] REMOVED AND REPLACED INTERCOSTAL AT BS 440 TO BS 460 LBL 25 WL 156 IAW SRM 51-40-02 AND DGW# 143A7505 REV:- CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION COMPLETE
